# SDR P2EA01177

- Difficulty date: September 8, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LOWER FUSELAGE, FORWARD CARGO COMPARTMENT BS 500, STRINGER 26 RIGHT FRAME WITH CRACK.  REPAIRED FUSELAGE FRAME SECTION AT BS 500, BETWEEN STRINGER 24 AND 28 RIGHT DUE TO CRACK IAW COOPESA EO NR COO-3-53-523-01.  THIS REPAIR HAS BEEN APPROVED AS AN ALTERNATIVE METHOD OF COMPLIANCE (AMOC) TO PARAGRAPH (A.1.B) OF AD 89-11-00 R1.  (M)
